| Model Number |
004628 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.
Event or Problem Description
It was reported that the customer received a power source alert after plugging the pump into a wall outlet with a non-tandem wall adapter and cable.Reportedly, the alert cleared, and the pump successfully began charging after leaving the pump plugged into the power source.There was no reported adverse impact to the customer's blood glucose level.